# SDR SWAA2025051922939

- Difficulty date: April 8, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME ON BS 303.9 AND LBL52 WL210 FWD GALLEY AND LAV.  PERFORMED REPAIR ON FRAME LOCATED BS 303.9 LBL 55 WL 208.3 AT FWD GALLEY AREA IAW EA 25-153-01057-WIP1.
